# SDR EIAA970193

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054573
- Condition: Failed
- Location: Cockpit
- Part time: 71,566 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HKG - LOG PAGE:  F17424 - NR 1 RECIRCULATING FAN MAKING NOISE.  FILLED COCKPIT WITH SMOKE.  REMOVED AND REPLACED NR 1 RECIRCULATING FAN IAW MM 21-25-01, OPS NORMAL.  (X)
